# SDR 2005FA0001244

- Difficulty date: May 16, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N700MA
- Make and model: Cessna 310J
- Aircraft serial: 310J0181
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 08112763
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, THE WING FITTING WAS FOUND TO BE CORRODED SO SEVERE THAT IT WAS ALMOST .2500 OF THE WAY THRU THE FITTING. PICTURES ENCLOSED THAT SHOW DAMAGE.  FITTING WAS LOCATED ON THE LT SIDE, AFT TOP FITTING. (K)
